# SDR 9513353226

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 740119E
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,954 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED ELEC IDG 2 OIL LOW PRESSURE MESSAGE.  THE TAKEOFF WAS ABORTED AT APPROXIMATELY 40 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 IDG, LEAK AND OPERATIONAL CHECK OK.
